# SDR VNAA2025020711101

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 42,341 hours, 40,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT 3 CAUTION MSG, HYD 2 LO PRESS, IB FLIGHT SPL, IB SPLRNS. RH FOR LO PRESS LED TO HYD EDP 2A / INTERROGATED MDC AND FOUND B1 CODE 060112 IN HISTORY. BLED AIR FROM HYD SYS 1,2, AND 3 IAW AMM 29-10-00-870-801/802-A01 3 TIMES. SERVICED HYD SYS 1,2,AND 3 PER GRAPH IAW AMM 12-12-29-611-801/802-A01. HYD EDP 2A CAUTION ON ENGINE STARTUP/RUN. REMOVED AND REPLACED HYD 2 PUMP PRESSURE SWITCHES MT123 AND MT124 IAW AMM 29-34-01-000/400-801-A01. RAN ENGINE. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
